Cookies?
Library Header Image
LSE Research Online LSE Library Services

Double-barrier Parisian options

Dassios, Angelos and Wu, Shanle (2011) Double-barrier Parisian options. Journal of Applied Probability, 48 (1). pp. 1-20. ISSN 0021-9002

Full text not available from this repository.

Identification Number: 10.1239/jap/1300198132

Abstract

In this paper we study the excursion time of a Brownian motion with drift outside a corridor by using a four-state semi-Markov model. In mathematical finance, these results have an important application in the valuation of double-barrier Parisian options. We subsequently obtain an explicit expression for the Laplace transform of its price.

Item Type: Article
Official URL: http://projecteuclid.org/DPubS?service=UI&version=...
Additional Information: © 2011 Journal of Applied Probability
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 18 Apr 2011 09:25
Last Modified: 30 May 2014 13:41
URI: http://eprints.lse.ac.uk/id/eprint/35701

Actions (login required)

View Item View Item